# SDR ASAA2022050238221

- Difficulty date: May 2, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,122 hours, 322 cycles
- System (JASC): 2310 · HF Communications System
- Part: Frequency Gen
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH HF 2 FREQUENCY INDICATORS DISPLAY FAIL. GROUNDED - YES. VERIIFIED "FAIL" ON BOTH HF #2 WINDOW, REPLACED NEW HF #2 TRANSCEIVER & INSTALLATION TEST PASSED B737-9 AMM 23-11-21/401, BOTH HF#1 & HF#2 FAILED ON SYSTEM TEST AMM 23-11-00-730-801 3F(1)(C)(4)(A) UNABLE TO TRANSMIT OR RECEIVE FROM SFO-ARINC RADIO STATION, TRANSMITTING & RECEIVING FROM AIRCRAFT TO AIRCAFT AT SEA ARE FINE,  BOTH HF#1 & HF#2 INOP, REPLACED MEL 23-11-01B TO NEW MEL 23-11-01A. REF L/P 60466539, FLIGHT CREW PERFORMED SUCCESSFUL HF1 & HF2 RADIO CHECK WITH SFO RADIO STATION, CLEARS MEL 23-11-01A.
